| Catalog Number |
8000.COM02 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(6)).Details of this activity were discussed with (b)(6) of compliance ((b)(6)) during a tele-conference on (b)(6).As per complaint description, irrigation turned off and it was not informed by the unit.This would have had serious impact to patient if surgeon did not notice the unit and hence this complaint is concluded as reportable.The harm was a possible hypotony.No information reviewed suggests that this patient was harmed.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
After sales asked us to enter the following complaint: the surgeon experienced a soft eye during a vitrectomy procedure (peeling).The eye became soft and he was looking at the screen and noticed that the irrigation was turned off by itself.He was not informed by the system ( voice) that it was turned off.